American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Tarakanta Nayak. Herman rings of meromorphic maps with an omitted value. Proc. Amer. Math. Soc. 144 (2016) 587-597.
Abstract, references, and article information   
View Article: PDF

[2] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[3] Bao Qin Li. A logarithmic derivative lemma in several complex variables and its applications. Trans. Amer. Math. Soc. 363 (2011) 6257-6267. MR 2833553.
Abstract, references, and article information   
View Article: PDF

[4] W. Kucharz. Meromorphic functions and factoriality. Proc. Amer. Math. Soc. 133 (2005) 2013-2021. MR 2137867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hiroshi Haruki and Themistocles M. Rassias. A new characteristic of Möbius transformations by use of Apollonius quadrilaterals. Proc. Amer. Math. Soc. 126 (1998) 2857-2861. MR 1485479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph A. Ball and Kevin F. Clancey. Interpolation with meromorphic matrix functions . Proc. Amer. Math. Soc. 121 (1994) 491-496. MR 1189741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Azoff, K. Clancey and I. Gohberg. On line integrals of rational functions of two complex variables . Proc. Amer. Math. Soc. 86 (1982) 229-235. MR 667280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert D. Berman. Elementary proofs of some asymptotic radial uniqueness theorems . Proc. Amer. Math. Soc. 86 (1982) 226-228. MR 667279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Serge Lang. Transcendental numbers and diophantine approximations. Bull. Amer. Math. Soc. 77 (1971) 635-677. MR 0289424.
Abstract, references, and article information   
View Article: PDF

[11] T. H. Gronwall. On the expressibility of a uniform function of several complex variables as the quotient of two functions of entire character . Trans. Amer. Math. Soc. 18 (1917) 50-64. MR 1501061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia